# SDR FDEA2020052981070

- Difficulty date: May 28, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK CROWN AREA DAMAGED AT STATION 5-83, X = 8.5.  CABIN - AT SEAT TRACK STATION 5-83 X = 8.5, DAMAGED CROWN EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CROWN DAMAGED SEAT TRACK REMOVED AND REPLACED AT EXISTING SPLICES STATION 1531/5-0 TO STATION 1531/5-123 X = 8.5 AS PER SRM 51-31-01-0G.  SEAT TRACK SEGMENT REWORKED AS PER DRAWING A5A7082 REVISION B.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
